# SDR DALA2025070204964

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 102,376 hours, 47,558 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33215008A
- Part serial: 88V0268TB
- Condition: Leaking
- Location: Spoiler
- Part time: 97,470 hours, 44,418 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 0667 -MISC/DE- CREW ELECTED DE DUE TO CTR HYD QTY INDICATION DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. CORRECTIVE ACTION: REPLACED NBR 1 SPOILER ACTUATOR. SERVICED HYD AND LEAK CHECKED. RTS
